# SDR SWAA042563

- Difficulty date: September 2, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 53,655 hours, 50,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE GIRT BAR AFT DOOR HOOK LOOSE.  SECURED AFT GIRT BAR HOOK PER MM.
